Advertisement

Mathematische Annalen

, Volume 150, Issue 2, pp 188–202 | Cite as

Bilinearity and multilinearity over arbitrary rings with units

  • W. Bandler
Article
  • 30 Downloads

Keywords

Arbitrary Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature

  1. [1]
    Bandler, W.: Compatible rings and algebras. Erscheint in Math. Ann. (1963).Google Scholar
  2. [2]
    Bourbaki, N.: Algèbre linéaire, 2e ed., Eléments de mathématique, Livre II, Chap. II, Actualités scientifiques 1032–1236, Paris: Hermann 1955.Google Scholar
  3. [3]
    Algèbre multilinéaire, Eléments de mathématique, Livre II, Chap. 3, Actualités scientifiques 1044, Paris: Hermann 1958.Google Scholar
  4. [4]
    Chevalley, C.: Fundamental concepts of algebra. Pure and Appl. Math. VII, New York: Academic Press 1956.Google Scholar
  5. [5]
    Jacobson, N.: Structure of rings. Am. Math. Soc. Colloquium Publ. XXXVII, Providence, Am. Math. Soc., 1956.Google Scholar

Copyright information

© Springer-Verlag 1963

Authors and Affiliations

  • W. Bandler
    • 1
  1. 1.FiesoleItaly

Personalised recommendations